| Model Number |
ADSR06 |
| Medical Device Problem Codes |
Failure to Capture (1081); Battery Problem (2885); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
Bradycardia (1751)
| Date of Event |
08/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient experienced bradycardia.It was noted the implantable pulse generator (ipg) reached elective replacement indicator (eri).Loss of capture and loss of telemetry were noted.The ipg was explanted and replaced.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device revealed normal battery depletion.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.